# SDR DL76G010716

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 9,503 hours, 1,576 cycles
- Engine: Ge CF680C2B6F
- Engine time: 9,543 hours, 1,581 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1335M94G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENG OIL QTY IND ZERO, TEMP/PRESSURE IND NORMAL.  QTY IND ZERO FROM EICAS COMPUTER AUTO AND RIGHT.  ON LANDING OIL PRESS WENT INTO YELLOW WHEN REVERSE WAS APPLIED.  SERVICED ENG OIL TO TOP (21 QTS) SPUN ENG.  FOUND LINE CRACKED.  LINE SCAVENGE LINE FROM ANGLE GEARBOX TO SCAVENGE PUMP.   REPLACED AND RUN UP LEAK CHECK GOOD.  CHECKED MASTER CHIP DETECTOR AND SCAVENGE CHIP DETECTORS.  CHECKED MAIN OIL SCREEN, ALL GOOD.
